Nurofen Children 60mg Suppositories 10s
Nurofen for Children suppositories and what are they used for?
Nurofen for Children provides fast, effective, long-lasting relief from teething pain, toothache, earache, headache, muscular minor aches and sprains, sore throat and cold & flu symptoms and reduces a fever. They are white or yellowy-white cylindricial suppositories suitable for children aged 3 months to 2 years. Each pack contains 10 suppositories.
The active ingredient is ibuprofen - each suppository contains 60 mg ibuprofen. The other ingredients are hard fat.
Directions for use:
Please read the patient information leaflet carefully before use for dosage instructions. Wash your hands before use. If your child needs to empty their bowels, make sure it is done before you insert a suppository. Nurofen for Children Suppositories should be inserted into the back passage (rectum). Lubricant can be used ta aid insertion into the back passage. Remove one suppository carefully from it's wrapping and insert it carefully into your child's back passage. Wash your hands again afterwards. Wait for at least 6 hours between doses. Suitable for babies from 3 months old and weighing over 6kg, to 2 years old. Do not give this product to a baby less than 3 months old unless your doctor has told you to.
Children aged 3 months - 9 months: insert 1 suppository into the rectum every 8 hours (3 doses in 24 hours)
Children ages 9 months - 2 years 1 suppository into the rectum every 6- 8 hours (4 doses in 24 hours)
Always read the patient information leaflet carefully before use for dosage instructions. The lowest, effective dose should be used for the shortest duration necessary to relieve symptoms. Infants aged 3 – 5 months: consult your doctor if symptoms worsen or persist. Children 6+ months: consult your doctor if your child does not feel better or if your child feels worse after 3 days. Only give this product to a baby under 3 months old if your doctor tells you to. Do not exceed the stated dose. KEEP OUT OF SIGHT AND REACH OF CHILDREN. Do not give this product with other products containing Ibuprofen. This product is not for oral administration.
Do not give to children who:
Have or have had stomach ulcers or other serious stomach disorders.
Suffer a worsening of asthma, nasal congestion, runny nose, sneezing or hives as a result of taking aspirin or other similar medicines.
Are allergic to aspirin or to any of the ingredients in the suppositories.
Consult your doctor before use if:
Suffers from asthma
Is allergic to aspirin
Is receiving any other pain relievers
Is receiving any other regular treatment
All of the above warnings also apply to adults or older children considering taking this product should also be aware of these factors.
Pregnant women and elderly should obtain medical advice before use.
Store at room temperature (15 to 25 Degreees)
|Product Name||Nurofen Children 60mg Suppositories 10s|